# SDR CA030806007

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 20,295 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: AEL18840
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN FILTER DURING INSPECTION AFTER 62.3 HOURS SINCE OVERHAUL. ENGINE DISMANTLED CAMSHAFT AND LIFTERS FAILED.
